| Model Number |
60007 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a light adjustable lens+ (lal+, sn (b)(6), +23.5d) was explanted due to an incorrectly chosen iol power due to pterygium that interfered with the calculation.A new lal+ (sn (b)(6), +10.0d) with a different iol power was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: d9, h3, h6, and h11.Visual inspection of the returned lal was completed and there was no device problem found.Manufacturer reference #: (b)(4).